advertisement
Question
Posted by: Virgo | 2004/01/14

nu-istrate

I have been off the injection for 9mnths. Gynae gave me provera . Took it 4 seven days. A light period occured on the 2,3,4,/01/04. Now a heavy period has occured the 12,13,14,/01/04. Gynae wanted put me on Fertility pills or give me a pill to regulate my period. I want to have a baby the naturally way with no fertitly drugs. Confussed should i take the pills or should i just let my body come together on its own time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The decision is really yours, but it is normal to have absent periods for up to a year after stopping the injection. If you wait a bit longer, your body should adjust.

Bets wishee

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement